Module structure in Conley theory with some applications - Publikacja - MOST Wiedzy

Wyszukiwarka

Module structure in Conley theory with some applications

Abstrakt

A multiplicative structure in the cohomological versjon of Conley index is described . In the case of equivariant flows we apply the normalization procedure known from equivariant degree theory and we propose a new continuation invariant. The theory is then applied to obtain a mountain pass type theorem. Another application is a result on multiple bifurcations for some elliptic PDE.

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach recenzowanych i innych wydawnictwach ciągłych
Opublikowano w:
BANACH CENTER PUBLICATIONS nr 101, strony 59 - 76,
ISSN: 0137-6934
Język:
angielski
Rok wydania:
2014
Opis bibliograficzny:
Dzedzej Z.: Module structure in Conley theory with some applications// BANACH CENTER PUBLICATIONS. -Vol. 101., (2014), s.59-76
Weryfikacja:
Politechnika Gdańska

wyświetlono 22 razy

Publikacje, które mogą cię zainteresować

Meta Tagi